Downloads: 160

Files in This Item:
File Description SizeFormat 
1570-08.pdf737.62 kBAdobe PDFView/Open
Title: Preduals of Morrey-Campanato spaces(Banach spaces, function spaces, inequalities and their applications)
Authors: Nakai, Eiichi
Author's alias: 中井, 英一
Keywords: Atom
Hardy space
BMO
Lipschitz space
Morrey space
Campanato space
space of homogeneous type
dual
predual
Issue Date: Oct-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1570
Start page: 46
End page: 53
URI: http://hdl.handle.net/2433/81271
Appears in Collections:Banach spaces, function spaces, inequalities and their applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.